# SDR QXEA2019071900268

- Difficulty date: July 18, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 19,185 hours, 20,557 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: 12115101AJ
- Condition: Deteriorated
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY DIFFICULT TO GET MAIN CABIN DOOR HANDLE TO OPEN FROM OUTSIDE. REMOVED FROM SERVICE. FOUND EXTERNAL MCD HANDLE STOP DETERIORATED CAUSING HANDLE TO FOUL AGAINST COVER ON TOP. REPLACED RUBBER BUMPER - NO FURTHER DEFECTS FOUND. AIRCRAFT RETURNED TO SERVICE.
